MathSciNet Relay Station
MathSciNet bibliographic data
MR400637 (53 #4468) 65A05 (10B05)
Shanks, D. Corrigenda: "Solutions of the Diophantine equations $x\sp{2}+y\sp{2}=l\sp{2},\ y\sp{2}+z\sp{2}=m\sp{2}, z\sp{2}+x\sp{2}=n\sp{2}$'' (Math. Comp. 20 (1966), 144–147) by M. Lal and W. J. Blundon. Math. Comp. 23 (1969), no. 105, 219.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement